MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number SDTNB1500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number was unknown.Pneumothorax is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient received was pneumothorax.Multiple tools were used for biopsy.The physician was able to complete the case successfully.The patient visited emergency room (er) in the evening on (b)(6) 2019.A pigtail was placed.

Brand Name
SUPERDIMENSION
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key8279568
Report Number3004962788-2019-00002
Device Sequence Number16178362
Product Code BTG
UDI-Device Identifier20884521200552
UDI-Public20884521200552
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K130357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDTNB1500
Device Catalogue NumberSDTNB1500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2019
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight53